# SDR 2008UALA02262

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 48,046 hours, 30,356 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG BURNING RUBBER TYPE ODOR IN FWD CABIN AREA OCCURRED SHORTLY AFTER LANDING GEAR LOWERED, STILL NOTICEABLE AT GATE.
